# SDR 2010FA0000240

- Difficulty date: February 19, 2010
- Submitted: March 19, 2010
- Operation: General aviation
- Aircraft: N656BB
- Make and model: Diamon DA 40
- Aircraft serial: 40859
- Engine: Lyc IO360M1A
- Propeller: Mtprop MTV12B
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Peeling
- Location: Propeller
- Part time: 152 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT IS PEELING AND CRACKING PERPENDICULAR TO BLADE, EXPOSING COMPOSITE LAYER.  THIS PROP WAS RECENTLY REPAIRED WITH THE NEWEST METHOD OF BLADE PAINTING APPROVED BY MFG.
